Pre-Homeomorphisms in Topological Ordered Spaces

K. Krishna Rao, R.Chudamani*
Dept. of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur Dt., Andra Pradesh, India
.PIN-522 510. Email ID:
*Dept. of S&H, P. V. P. Siddhartha Institute of Technology, Kanuru, Penamaluru Mandal, Vijayawada Krishna Dist., Andra Pradesh, India. PIN-520 007. Email



In this paper we introduce I-pre-homeomorphisms, D-pre-homeomorphisms and B-pre-homeomorphisms for topological ordered spaces after introducing I-pre-continuous, D-pre-continuous and B-pre-continuous maps, I-pre-open, D-pre-open, B-pre-open maps, I-pre-closed, D-pre-closed and B-pre-closed maps for topological ordered spaces together with their characterizations.

Keywords And Phrases:   Topological ordered spaces, pre-open sets, increasing sets, decreasing sets, pre-continuous map, pre-open map, pre-closed map.






International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 2, Pages:  408 - 421